EconPapers    
Economics at your fingertips  
 

On the Optimal Taxation of Capital Income

Larry Jones, Rodolfo Manuelli and Peter Rossi ()

Journal of Economic Theory, 1997, vol. 73, issue 1, 93-117

Date: 1997
References: View references in EconPapers View complete reference list from CitEc
Citations View citations in EconPapers (168) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0022-0531(96)92238-3
Full text for ScienceDirect subscribers only

Related works:
Working Paper: On the Optimal Taxation of Capital Income (1993) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jetheo:v:73:y:1997:i:1:p:93-117

Access Statistics for this article

Journal of Economic Theory is currently edited by A. Lizzeri and K. Shell

More articles in Journal of Economic Theory from Elsevier
Series data maintained by Dana Niculescu ().

 
Page updated 2017-11-18
Handle: RePEc:eee:jetheo:v:73:y:1997:i:1:p:93-117